# SDR UO22002F00003

- Difficulty date: January 16, 2002
- Submitted: March 4, 2002
- Operation: Air carrier
- Aircraft: N531AJ
- Make and model: Lear 35LEAR
- Aircraft serial: 011
- Engine: Garrtt TFE73122B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Part number: 30720141
- Condition: Failed
- Location: Engine
- Component: 3rd Lpt Assy, Honeywell
- Component part number: 30720152
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

INFLIGHT SHUT DOWN CAUSED BY 3RD LPT BLADE FAILURE AT BLADE ROOT.  MFG WORKING ON PROBLEM.
